# SDR SWIA2020082551996

- Difficulty date: July 8, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL - ATTACH ANGLE, ON THE RIGHT WING REAR SPAR, FOR TIRE BURST PANEL (642BZ)  IS CORRODED. (MARKED) (C-CHECK  8/23/2020)  / REMOVED CORROSION R/H WHEEL WELL ATTACH ANGLE ON THE RIGHT WING REAR SPAR FOR THE TIRE BURTS PANEL 642BZ FOUND TO BE WITHIN LIMITS REF CRJ 700 SRM / SEE CONTINUATION CARD FOR DETAILS
